# SDR SWAA2023100697942

- Difficulty date: September 7, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED STR19L AND BS500D FWD CARGO COMPARTMENT 2023-568768<[01] REPLACED GUSSET LOCATED STR19L AND BS500D FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED GUSSET LOCATED STR19L AND BS500D FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2  TASK CARD COMPLETED  REPLACED GUSSET LOCATED STR19L AND BS500D FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW. RII
